Show simple item record

dc.creatorBilbao Arrese, Jesús Marioes
dc.date.accessioned2017-04-17T14:32:41Z
dc.date.available2017-04-17T14:32:41Z
dc.date.issued2003
dc.identifier.citationBilbao Arrese, J.M. (2003). Cooperative games under augmenting systems. SIAM Journal on Discrete Mathematics, 17 (1), 122-133.
dc.identifier.issn08954801es
dc.identifier.urihttp://hdl.handle.net/11441/57577
dc.description.abstractThe goal of this paper is to develop a theoretical framework inorder to analyze cooperative games inwhic h only certaincoalition s are allowed to form. We will axiomatize the structure of such allowable coalitions using the theory of antimatroids, a notion developed for combinatorially abstract sets. There have been previous models developed to confront the problem of unallowable coalitions. Games restricted by a communication graph were introduced by Myerson and Owen. We introduce a new combinatorial structure called augmenting system, which is a generalization of the antimatroid structure and the system of connected subgraphs of a graph. The main result of the paper is a direct formula of Shapley and Banzhaf values for games under augmenting systems restrictions.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSociety for Industrial and Applied Mathematicses
dc.relation.ispartofSIAM Journal on Discrete Mathematics, 17 (1), 122-133.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectCooperative gamees
dc.subjectShapley valuees
dc.subjectBanzhaf valuees
dc.subjectSet systemses
dc.titleCooperative games under augmenting systemses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada II (ETSI)es
dc.relation.publisherversionhttp://epubs.siam.org/doi/10.1137/S0895480102402745es
dc.identifier.doi10.1137/S0895480102402745es
idus.format.extent12 p.es
dc.journaltitleSIAM Journal on Discrete Mathematicses
dc.publication.volumen17es
dc.publication.issue1es
dc.publication.initialPage122es
dc.publication.endPage133es

FilesSizeFormatViewDescription
cooperative.pdf165.4KbIcon   [ PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional